| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF ALGEBRA

Online Edition, Vol. 2, 2008, no. 17-20


Hongkui Li, Xueting Liu, Wenling Zhao
      Nonsingularity on scaled factor circulant matrices
      International Journal of Algebra, Vol. 2, 2008, no. 17-20, 807-812.

M. Gupta, R. K. Sharma, J. B. Srivastava
      Weight of groups of order up to 100
      International Journal of Algebra, Vol. 2, 2008, no. 17-20, 813-836.

A. Chandid, A. Rochdi
      A survey on absolute valued algebras satisfying (x^i,x^j,x^k)=0
      International Journal of Algebra, Vol. 2, 2008, no. 17-20, 837-852.

A. Iranmanesh, N. Ahanjideh
      A characterizaton of ^2D_n(p^k) by order of normalizer of Sylow subgroups
      International Journal of Algebra, Vol. 2, 2008, no. 17-20, 853-865.

Huang Shuliang
      Generalized derivations of \sigma-prime rings
      International Journal of Algebra, Vol. 2, 2008, no. 17-20, 867-873.

Xiangjuan Yao
      Group connectivity of two kinds of graphs
      International Journal of Algebra, Vol. 2, 2008, no. 17-20, 875-879.

R. Chinram, K. Pattamavilai
      The degree and order of polynomials in a contracted length semigroup ring R[S]
      International Journal of Algebra, Vol. 2, 2008, no. 17-20, 881-887.

Chengbo Tan, Zhaowei Meng
      Numerical ranges of 4x4 reducible companion matrices
      International Journal of Algebra, Vol. 2, 2008, no. 17-20, 889-893.

A. Mejdani, M. Essanouni, A. Kaidi
      Rings with nice Artinian modules
      International Journal of Algebra, Vol. 2, 2008, no. 17-20, 895-904.

M. Aristidou, Xin Li
      The VQM-group and its applications
      International Journal of Algebra, Vol. 2, 2008, no. 17-20, 905-918.

V. K. Bhat, N. Kumari
      Transparency of \sigma(*)-rings and their extensions
      International Journal of Algebra, Vol. 2, 2008, no. 17-20, 919-924.

M. Siripitukdet, S. Sattayaporn
      The maximum idempotent separating congruence on E-inversive E-semigroups
      International Journal of Algebra, Vol. 2, 2008, no. 17-20, 925-931.

C. Selvaraj, S. Petchimuthu
      On strongly prime gamma rings
      International Journal of Algebra, Vol. 2, 2008, no. 17-20, 933-943.

Weijun Liu, Guowei Wang
      The 2-(v,10,1) designs with soluble block-transitive automorphism
      International Journal of Algebra, Vol. 2, 2008, no. 17-20, 945-951.

A. Gaur, A. Kumar Maloo
      Minimal prime submodules
      International Journal of Algebra, Vol. 2, 2008, no. 17-20, 953-956.

A. Asghar Talebi
      On the non-commuting graphs of group D_{2n}
      International Journal of Algebra, Vol. 2, 2008, no. 17-20, 957-961.

F. Rania
      Generalized derivations and annihilator conditions in prime rings
      International Journal of Algebra, Vol. 2, 2008, no. 17-20, 963-969.

F. Rania
      A note on generalized derivations with zero and invertible values
      International Journal of Algebra, Vol. 2, 2008, no. 17-20, 971-980.

A. Bishop, T. Cuchta, K. Lokken, O. Pechenik
      The nilradical and non-nilradical graphs of commutative rings
      International Journal of Algebra, Vol. 2, 2008, no. 17-20, 981-994.

A. Yousefian Darani
      When an irreducible submodule is primary
      International Journal of Algebra, Vol. 2, 2008, no. 17-20, 995-998.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |